MAUDE Adverse Event Report: SAMSUNG HME AMERICA, INC. NL4100; COMPUTED TOMOGRAPHY X-RAY SYSTEM

SAMSUNG HME AMERICA, INC. NL4100; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL4100
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The system experienced two lockups, requiring a reboot each time.Additionally, the scanner is displaying a message indicating that the x-ray tube needs to be replaced.
 
Additional Manufacturer Narrative
This issue was caused by operator error.To resolve it, the corrective action will involve resetting the settings in the service software.No harm to patients or users.

Brand Name
NL4100
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
SAMSUNG HME AMERICA, INC.
14 electronics ave
danvers MA 01923
Manufacturer (Section G)
SAMSUNG HME AMERICA, INC.
14 electronics ave
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key25225284
Report Number3004938766-2026-00024
Device Sequence Number9801791
Product Code JAK
UDI-Device Identifier10815411020533
UDI-Public(01)10815411020533(11)240628
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K213649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNL4100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown